# SDR NWAA084129866

- Difficulty date: August 30, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 68,681 hours, 65,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 9-13 OF THE CABIN WERE INOPERATIVE.  INVESTIGATION REVEALED THAT A PIN HAD BEEN PULLED FROM THE WALL DISCONNECT PLUG.  MX REPAIRED IT BY RE-INSERTING THE PIN.  ALL CHECKS WERE GOOD.
